Apr 6, 2006
Have you ever heard of blepharospasm being caused by being positive or a reaction of the medines I am on? Before finding out I was positive I was fine and now I have what the doctors say is Blepharospasm which they claim is not from being positive. I also have PML. Is the Blepharospasm a symptom?
Response from Dr. Henry
I haven't observed blepharospasm being linked to a particular HIV drug. It could be a manifestation of brain/nerve irritation related to the PML or other nerve condition. KH
Missed Dose Taken Later In Day
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.